Strong and weak type estimates for singular integrals with respect to measures separated by AD-regular boundaries

V. Chousionis, X. Tolsa

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

Resum

© 2013 The Author(s). We prove weak and strong boundedness estimates for singular integrals in with respect to (d-1)-dimensional measures separated by Ahlfors-David regular boundaries, generalizing and extending results of Chousionis and Mattila. Our proof follows a different strategy based on new Calderón-Zygmund decompositions which can also be used to extend a result of David.
Idioma originalEnglish
Pàgines (de-a)6497-6522
RevistaInternational Mathematics Research Notices
Volum2014
Número23
DOIs
Estat de la publicacióPublicada - 1 de gen. 2014

Fingerprint

Navegar pels temes de recerca de 'Strong and weak type estimates for singular integrals with respect to measures separated by AD-regular boundaries'. Junts formen un fingerprint únic.

Com citar-ho